Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 3:29 PM EST for Pulaski County, Wilcox County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 3:29 PM EST (20:29 UTC)
- Expired
- Dec 20, 2012, 4:00 PM EST
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181
WWUS82 KFFC 202029
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST THU DEC 20 2012
GAZ107-108-202100-
329 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX AND
PULASKI COUNTIES UNTIL 400 PM EST...
AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MOCK SPRINGS TO ABOUT 10 MILES SOUTHWEST OF DOUBLE RUN... AND MOVING
EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF WILCOX AND PULASKI COUNTIES THROUGH 400 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...
BROWNDALE...PLEASANT VIEW...SEVILLE...POPE CITY... PINEVIEW...
WALLACE...FINLEYSON...PULASKI STATE PRISON...DOUBLE RUN...
PITTS...HARTFORD...HAWKINSVILLE...MOBLEY CROSSING AND ROCHELLE.
&&
LAT...LON 3185 8361 3230 8361 3235 8344 3227 8335
3225 8337 3218 8330 3215 8332 3213 8331
3210 8333 3207 8330 3201 8330 3200 8328
3198 8329 3193 8322 3189 8320 3188 8318
3184 8318
TIME...MOT...LOC 2028Z 248DEG 37KT 3222 8358 3203 8360
3181 8369
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 2:55 PM EST, 34 minutes earlier.
Area forecast discussion, Dec 20, 2:55 PM EST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EST THU DEC 20 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY/... SHOWERS AND VERY ISOLATED THUNDERSTORMS CONTINUE ACROSS THE AREA TODAY AS A RESULT OF A FRONTAL BOUNDARY EXPECTING TO PUSH THROUGH THE STATE BY THIS EVENING. THE MAIN THREAT CONTINUES TO BE ACROSS SOUTH AND PORTIONS OF CENTRAL GEORGIA AS WARM AIR ADVECTION AND DIURNAL HEATING INCREASED INSTABILITIES AHEAD OF THE FRONT. EXPECT THIS ACTIVITY TO BE THROUGH THE FORECAST AREA BETWEEN 01-03Z. WRAP AROUND MOISTURE...COMBINED WITH POST-FROPA TEMPERATURES WILL SUPPORT SNOW FLURRIES ACROSS FAR NORTHEAST GEORGIA THIS EVENING AND TONIGHT. DO NOT ANTICIPATE ANY ACCUMULATIONS. A TIGHT PRESSURE GRADIENT AND STRONG VERTICAL COLD AIR ADVECTION WILL SUPPORT WINDY CONDITIONS THROUGH FRIDAY. EXPECTING 20-30 MPH WINDS WITH GUSTS TO 40-45 MPH. HAVE UPDATED THE WIND ADVISORY FOR THE NORTH GEORGIA MOUNTAINS TO BEGIN THIS AFTERNOON...AS SOME LOCATIONS /OUTSIDE THE CONVECTION/ AREA ALREADY MEETING THIS CRITERIA. FOR THE REMAINING CWA...HAVE CONTINUED THE WIND ADVISORY FROM 6PM TONIGHT THROUGH 7PM FRIDAY. WITH TIGHT PRESSURE GRADIENT REMAINING ACROSS THE FAR NORTH GEORGIA MOUNTAINS...HAVE CONTINUED WITH THE ADVISORY THROUGH SATURDAY MORNING. THE STRONG CAA WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO LOW 30S OVERNIGHT. THESE TEMPERATURES...COMBINED WITH THE HIGH WINDS...WILL ALLOW WIND CHILL VALUES TO DROP INTO THE TEENS AND LOW 20S...AND POSSIBLY SOME SINGLE DIGITS IN THE HIGHER ELEVATIONS. BE SURE TO BUNDLE UP THE KIDS AT THE BUS STOP FRIDAY. WINDS WILL CALM SATURDAY AS FRONT CONTINUES TO PUSH OFF OVER THE ATLANTIC AND HIGH PRESSURE BUILDS IN. LOWS WILL BE CHILLY AGAIN SATURDAY...A FEW DEGREES COLDER THAN FRIDAY LOWS...AND HIGHS WILL WARM INTO THE 50S. 31 && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... STILL DISCREPANCIES PRESENT IN LATEST MODEL SOLUTIONS FOR INFLUENCE OF SHORT WAVES AND MOISTURE FIELD EARLY NEXT WEEK....THOUGH BETTER AGREEMENT WITH A WARM FRONT LIFTING NORTH ACROSS AREA TUESDAY NIGHT. HAVE THEREFORE RAISED POPS SLIGHTLY ACROSS NORTH GA FOR THIS PERIOD...WHICH IS NOW LIKELY INSTEAD OF HIGH END CHANCE FOR SHOWERS. THE GFS HAS A SIGNIFICANTLY STRONGER AND MORE PROGRESSIVE SFC LOW DEVELOPING ACROSS THE SOUTHEAST CONUS THAN THE ECMWF TOWARD MIDWEEK. HAVE NOT ALTERED MUCH TO THE FORECAST DUE TO UNCERTAINTY WITH THE SYSTEM. HAVE TRENDED TEMPS HOWEVER TO A BLEND OF LATEST GUIDANCE GENERALLY FROM TUESDAY NIGHT THROUGH THURSDAY. MADE NO OTHER CHANGES TO FORECAST. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/ LONG TERM /SATURDAY THROUGH WEDNESDAY/... AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY. THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES. WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA. 17 .FIRE WEATHER... WITH RAIN TODAY...FUEL MOISTURE IS ABOVE CRITICAL THRESHOLDS. ALTHOUGH RELATIVE HUMIDITY WILL DROP INTO THE 20S FRIDAY AFTERNOON...AND WITH HIGH WINDS ACROSS THE AREA...NO FIRE DANGER STATEMENT OR RED FLAG WARNING ARE ANTICIPATED AT THIS TIME. 31 && .AVIATION... 18Z UPDATE... FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL CONTINUE TO PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS. IFR CIGS AND MVFR VSBYS ASSOCIATED WITH PRECIP. FRONT SHOULD BE THROUGH THE ATL/CSG AREAS BETWEEN 19-20Z. QUICKLY IMPROVING CONDITIONS BEHIND THE FRONT...WITH BKN VFR CONDITIONS BY EARLY EVENING...AND FEW-SCT HIGH CLOUDS INTO THE OVERNIGHT HOURS. WINDS WILL BE THE MAIN CONCERN...WITH WEST 12-16KT AND GUSTS TO 20-25KT BEHIND THE FRONT INTO THE OVERNIGHT PERIOD...AND 17-22 KT WITH GUSTS AS HIGH AS 30-32KT FRIDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBY THROUGH 22Z. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 31 47 24 53 / 40 5 0 0 ATLANTA 28 46 26 51 / 20 0 0 0 BLAIRSVILLE 27 41 19 47 / 20 5 0 0 CARTERSVILLE 27 45 22 49 / 20 5 0 0 COLUMBUS 32 52 27 57 / 20 0 0 0 GAINESVILLE 30 44 25 52 / 20 5 0 0 MACON 32 52 25 56 / 40 0 0 0 ROME 27 46 21 50 / 10 0 0 0 PEACHTREE CITY 28 48 22 52 / 20 0 0 0 VIDALIA 38 54 30 57 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD... WILCOX...WILKES...WILKINSON. WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION... WHITE. WIND ADVISORY UNTIL 7 PM EST FRIDAY FOR THE FOLLOWING ZONES: MURRAY. && SHORT TERM...31 LONG TERM....17/BAKER AVIATION...31
Hazardous weather outlook, Dec 20, 2:51 PM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EST THU DEC 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-212000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 251 PM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING PRIMARILY SOUTH OF INTERSTATE 20. STRONG WINDS REACHING WIND ADVISORY CRITERIA ARE EXPECTED BEHIND THE COLD FRONT PRIMARILY THIS EVENING THROUGH FRIDAY... WEATHER HAZARDS EXPECTED... A STRONG COLD FRONT WILL CONTINUE TO PUSH EASTWARD ACROSS THE AREA TODAY. INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE PRESENCE OF STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE POTENTIAL FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY STORMS WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO SUPPORT STRONGER STORMS. VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION THIS AFTERNOON AND EVENING INTO TOMORROW BEHIND THE COLD FRONT WILL MAKE FOR BRISK CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 35-40 MPH ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. WIND ADVISORIES HAVE BEEN ISSUED FROM THIS AFTERNOON AND EVENING INTO FRIDAY NIGHT. WIND CHILL VALUES TONIGHT WILL RANGE FROM THE MID TEENS IN THE NORTH TO MID 20S SOUTHEAST ACROSS CENTRAL GEORGIA. LOWER VALUES IN THE SINGLE DIGITS ARE POSSIBLE IN THE HIGH ELEVATIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY. SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WIND ADVISORIES WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO THE UPPER TEENS AND LOW 20S IN SOUTHERN PORTIONS OF CENTRAL GEORGIA. SINGLE DIGIT WIND CHILLS WILL AGAIN BE POSSIBLE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS ON MONDAY AND WEDNESDAY...THOUGH THERE IS UNCERTAINTY WITH THE FORECAST. PLEASE MONITOR THE LATEST FORECASTS FOR ANY CHANGES IN FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 20, 2:17 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EST THU DEC 20 2012
GAZ103-202000-
217 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER COUNTY
UNTIL 300 PM EST...
AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 7
MILES WEST OF SEMINOLE TO 18 MILES SOUTHWEST OF KIMBROUGH... AND
MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WEBSTER
COUNTY THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEMINOLE...KIMBROUGH...WESTON...PRESTON...WESTON...
LEVERETTS...DUMAS AND CENTERPOINT.
&&
LAT...LON 3192 8465 3215 8464 3216 8465 3218 8463
3219 8464 3223 8465 3221 8460 3219 8460
3219 8456 3213 8452 3213 8443 3193 8444
3191 8446
TIME...MOT...LOC 1916Z 265DEG 34KT 3216 8471 3204 8477
3190 8491Special weather statement, Dec 20, 2:26 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EST THU DEC 20 2012
GAZ068>070-202000-
226 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PIKE...LAMAR AND
UPSON COUNTIES UNTIL 300 PM EST...
AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH HEAVY RAIN FROM 6 MILES NORTHWEST OF MILNER TO
SPREWELL BLUFF STATE PARK...MOVING EAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS WITH HEAVY
RAIN MOVES ACROSS PIKE...LAMAR AND UPSON COUNTIES THROUGH 300 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CREST...
LIFSEY SPRINGS...ZEBULON...ROWLAND...HANNAHS MILL...ATWATER...
SUNNYSIDE...SPREWELL BLUFF STATE PARK...MEANSVILLE...THE ROCK...
THOMASTON...LIBERTY HILL...MILNER...ALDORA AND PIEDMONT.
&&
LAT...LON 3301 8445 3319 8435 3317 8404 3293 8409
3293 8412 3285 8412 3280 8413 3284 8446
3286 8449 3287 8447 3288 8451 3292 8452
TIME...MOT...LOC 1923Z 269DEG 35KT 3319 8427 3300 8437
3286 8447
16Special weather statement, Dec 20, 2:35 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST THU DEC 20 2012
GAZ092-093-104-202030-
235 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...SCHLEY
AND MACON COUNTIES UNTIL 330 PM EST...
AT 234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
CEDAR CREEK TO ABOUT 10 MILES WEST OF PLAINS... AND MOVING EAST AT
40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF SUMTER...SCHLEY AND MACON COUNTIES THROUGH 330
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
CREEK...WALLS CROSSING...FRIENDSHIP...CONCORD...PLAINS...MURRAYS
CROSSROADS...ELLAVILLE...SHILOH...IDEAL...LA CROSSE...CROXTON
CROSSROADS...FOUNTAINVILLE...BUMPHEAD...FIVE POINTS AND SUMTER.
&&
LAT...LON 3196 8445 3243 8438 3238 8435 3240 8433
3237 8426 3240 8425 3240 8419 3251 8411
3253 8400 3252 8405 3249 8388 3244 8384
3229 8385 3225 8396 3216 8403 3192 8392
3191 8433 3187 8435
TIME...MOT...LOC 1934Z 269DEG 33KT 3240 8438 3220 8442
3199 8456Special weather statement, Dec 20, 2:43 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST THU DEC 20 2012
GAZ105-106-202030-
243 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP AND DOOLY
COUNTIES UNTIL 330 PM EST...
AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
LILLY TO ABOUT 18 MILES SOUTHWEST OF FORT EARLY... AND MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF CRISP AND DOOLY COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER
WMA...DRAYTON...DOOLING...BYROMVILLE...LILLY...GEORGIA VETERANS
MEMORIAL STATE PARK...PINEHURST...UNADILLA...VIENNA...FORT
EARLY...RICHWOOD...RAINES...EAST CRISP...TREMONT AND HATLEY.
&&
LAT...LON 3183 8388 3184 8393 3185 8394 3193 8392
3203 8396 3205 8398 3209 8398 3216 8404
3219 8402 3229 8390 3229 8361 3185 8361
3180 8363 3180 8380
TIME...MOT...LOC 1942Z 236DEG 38KT 3216 8388 3196 8401
3172 8414Special weather statement, Dec 20, 2:47 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST THU DEC 20 2012
GAZ080-202030-
247 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR COUNTY
UNTIL 330 PM EST...
AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MAUK TO NEAR CHARING... AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS TAYLOR COUNTY THROUGH 330 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MAUK...HOWARD...CHARING... RUPERT...
BUTLER...POTTERVILLE...FICKLING MILL AND REYNOLDS.
&&
LAT...LON 3254 8445 3257 8441 3263 8439 3269 8419
3268 8410 3264 8406 3259 8407 3253 8401
3252 8405 3252 8401 3250 8402 3252 8406
3251 8411 3240 8420 3240 8425 3238 8426
3240 8434 3238 8436
TIME...MOT...LOC 1946Z 266DEG 25KT 3254 8440 3249 8438
3244 8440Special weather statement, Dec 20, 3:29 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST THU DEC 20 2012
GAZ107-108-202100-
329 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX AND
PULASKI COUNTIES UNTIL 400 PM EST...
AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MOCK SPRINGS TO ABOUT 10 MILES SOUTHWEST OF DOUBLE RUN... AND MOVING
EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF WILCOX AND PULASKI COUNTIES THROUGH 400 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...
BROWNDALE...PLEASANT VIEW...SEVILLE...POPE CITY... PINEVIEW...
WALLACE...FINLEYSON...PULASKI STATE PRISON...DOUBLE RUN...
PITTS...HARTFORD...HAWKINSVILLE...MOBLEY CROSSING AND ROCHELLE.
&&
LAT...LON 3185 8361 3230 8361 3235 8344 3227 8335
3225 8337 3218 8330 3215 8332 3213 8331
3210 8333 3207 8330 3201 8330 3200 8328
3198 8329 3193 8322 3189 8320 3188 8318
3184 8318
TIME...MOT...LOC 2028Z 248DEG 37KT 3222 8358 3203 8360
3181 8369The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:55 PM EST | Special Weather Statement | FFC | Heard, Troup | 50 min |
| Dec 20, 1:07 PM EST | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Dec 20, 1:13 PM EST | Special Weather Statement | FFC | Coweta, Meriwether | 77 min |
| Dec 20, 1:27 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 63 min |
| Dec 20, 1:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 61 min |
| Dec 20, 1:43 PM EST | Special Weather Statement | FFC | Muscogee | 32 min |
| Dec 20, 1:45 PM EST | Special Weather Statement | FFC | Fayette | 30 min |
| Dec 20, 2:00 PM EST | Special Weather Statement | FFC | Talbot | 45 min |
| Dec 20, 2:01 PM EST | Special Weather Statement | FFC | Pike | 29 min |
| Dec 20, 2:07 PM EST | Special Weather Statement | FFC | Marion | 38 min |
| Dec 20, 2:17 PM EST | Special Weather Statement | FFC | Webster | 43 min |
| Dec 20, 2:26 PM EST | Special Weather Statement | FFC | Lamar, Pike, Upson | 34 min |
| Dec 20, 2:35 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter | 55 min |
| Dec 20, 2:43 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Dec 20, 2:47 PM EST | Special Weather Statement | FFC | Taylor | 43 min |
| Dec 20, 3:31 PM EST | Special Weather Statement | FFC | Crisp | 29 min |
| Dec 20, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 22 min |
| Dec 20, 3:42 PM EST | Special Weather Statement | FFC | Jones | 33 min |
| Dec 20, 4:04 PM EST | Special Weather Statement | FFC | Dodge | 26 min |
| Dec 20, 4:10 PM EST | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.